MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ISOFLEX OPTIM LEAD; Permanent defibrillator electrodes

ABBOTT MEDICAL (CRM-SYLMAR) ISOFLEX OPTIM LEAD; Permanent defibrillator electrodes
Model Number 1944/52
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, it was noted that the right atrial (ra) lead was stuck and failed to advance through the subclavian vein.Different technique was used but the ra lead still could not advance.The ra lead was not used and replaced.The patient was later discharged, and no patient consequences were reported.

Brand Name
ISOFLEX OPTIM LEAD
Common Device Name
Permanent defibrillator electrodes
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25555938
Report Number2017865-2026-12729
Device Sequence Number15955644
Product Code NVY
UDI-Device Identifier05414734502320
UDI-Public05414734502320
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
P960030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1944/52
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown